Talk

Advanced search

Is my medication stopping me TTC

(6 Posts)
FailingAtTTC Fri 27-Jan-17 20:56:27

I've been off any form of contraception for about a year (very roughly) I managed to convince myself that it was just the pill still being in my system that's stopped me from conceiving but now I'm starting to think otherwise..
I have been on mitazapine (mental health drug) for about 9 months and I'm not sure if that could be affecting my TTC?
Has anyone else had any issues with anything similar? I'm starting to get really worried..

TheySayIamparanoid Fri 27-Jan-17 21:11:08

What has your doctor said?

LilQueenie Fri 27-Jan-17 21:16:34

It depends which study you read but it can cause defects in a baby. Not always but you should always speak to your GP about TTC when taking any form of medication.

FailingAtTTC Fri 27-Jan-17 21:16:36

I haven't asked my doctor yet. I'm scared they'll tell me I shouldn't be trying TTC..

FailingAtTTC Fri 27-Jan-17 21:21:08

Defects?!?!sad

TheySayIamparanoid Fri 27-Jan-17 21:58:21

You might have to change or alter medication and then wait for it to be out of your system

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now